Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("Starlike function")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 122

  • Page / 5

Export

Selection :

  • and

Radius problems in the classSOKOL, Janusz.Applied mathematics and computation. 2009, Vol 214, Num 2, pp 569-573, issn 0096-3003, 5 p.Article

Janowski starlikeness for a class of analytic functionsALI, Rosihan M; CHANDRASHEKAR, R; RAVICHANDRAN, V et al.Applied mathematics letters. 2011, Vol 24, Num 4, pp 501-505, issn 0893-9659, 5 p.Article

On the Fekete-Szegö problem for concave univalent functionsBHOWMIK, B; PONNUSAMY, S; WIRTHS, K.-J et al.Journal of mathematical analysis and applications. 2011, Vol 373, Num 2, pp 432-438, issn 0022-247X, 7 p.Article

Certain subclasses of analytic and bi-univalent functionsSRIVASTAVA, H. M; MISHRA, A. K; GOCHHAYAT, P et al.Applied mathematics letters. 2010, Vol 23, Num 10, pp 1188-1192, issn 0893-9659, 5 p.Article

Majorization for certain classes of analytic functions using multiplier transformationGOSWAMI, Pranay; SHARMA, Bhavna; BULBOACA, Teodor et al.Applied mathematics letters. 2010, Vol 23, Num 5, pp 633-637, issn 0893-9659, 5 p.Article

Certain subclass of starlike functionsGAO, Chun-Yi; ZHOU, Shi-Qiong.Applied mathematics and computation. 2007, Vol 187, Num 1, pp 176-182, issn 0096-3003, 7 p.Conference Paper

About a condition for starlikenessSZASZ, Robert; ALBERT, Laszlo-Robert.Journal of mathematical analysis and applications. 2007, Vol 335, Num 2, pp 1328-1334, issn 0022-247X, 7 p.Article

Starlikeness criteria for a certain class of analytic functionsPONNUSAMY, S.Applied mathematics letters. 2011, Vol 24, Num 3, pp 381-386, issn 0893-9659, 6 p.Article

Majorization properties for certain classes of analytic functions using the Salagean operatorGOSWAMI, Pranay; AOUF, M. K.Applied mathematics letters. 2010, Vol 23, Num 11, pp 1351-1354, issn 0893-9659, 4 p.Article

Region of variability of two subclasses of univalent functionsPONNUSAMY, S; VASUDEVARAO, A.Journal of mathematical analysis and applications. 2007, Vol 332, Num 2, pp 1323-1334, issn 0022-247X, 12 p.Article

Norm of pre-Schwarzian derivative for the class of k-uniformly convex and k-starlilce functionsKANAS, Stanisława.Applied mathematics and computation. 2009, Vol 215, Num 6, pp 2275-2282, issn 0096-3003, 8 p.Article

On a subclass of strongly starlike functionsMOHAMED KAMAL AOUF; DZIOK, Jacek; SOKOL, Janusz et al.Applied mathematics letters. 2011, Vol 24, Num 1, pp 27-32, issn 0893-9659, 6 p.Article

Geometric properties of solutions of a class of ordinary linear differential equationsSAITOH, Hitoshi.Applied mathematics and computation. 2007, Vol 187, Num 1, pp 408-416, issn 0096-3003, 9 p.Conference Paper

Some starlikeness criterions for analytic functionsYUCAN ZHU.Journal of mathematical analysis and applications. 2007, Vol 335, Num 2, pp 1452-1459, issn 0022-247X, 8 p.Article

A differential subordination and starlikeness of analytic functionsSINGH, Sukhjit; GUPTA, Sushma.Applied mathematics letters. 2006, Vol 19, Num 7, pp 618-627, issn 0893-9659, 10 p.Article

On sufficient condition to be in a certain subclass of starlike functions defined by subordinationSOKOL, Janusz.Applied mathematics and computation. 2007, Vol 190, Num 1, pp 237-241, issn 0096-3003, 5 p.Article

Argument inequalities for certain analytic functionsYANG, Ding-Gong; LIU, Jin-Lin.Mathematical and computer modelling. 2010, Vol 52, Num 9-10, pp 1812-1821, issn 0895-7177, 10 p.Article

On a generalization class of bounded starlike functions of complex orderATTIYA, A. A.Applied mathematics and computation. 2007, Vol 187, Num 1, pp 62-67, issn 0096-3003, 6 p.Conference Paper

On Bemardi's integral operator and the Briot-Bouquet differential subordinationALI, Rosihan M; RAVICHANDRAN, V; SEENIVASAGAN, N et al.Journal of mathematical analysis and applications. 2006, Vol 324, Num 1, pp 663-668, issn 0022-247X, 6 p.Article

Fekete-Szegö problem for starlike and convex functions of complex orderKANAS, S; DARWISH, H. E.Applied mathematics letters. 2010, Vol 23, Num 7, pp 777-782, issn 0893-9659, 6 p.Article

Majorization for certain classes of analytic functions defined by fractional derivativesGOYAL, S. P; GOSWAMI, Pranay.Applied mathematics letters. 2009, Vol 22, Num 12, pp 1855-1858, issn 0893-9659, 4 p.Article

Coefficient estimates for certain subclasses of spiral-like functions of complex orderSRIVASTAVA, H. M; XU, Qing-Hua; WU, Guang-Ping et al.Applied mathematics letters. 2010, Vol 23, Num 7, pp 763-768, issn 0893-9659, 6 p.Article

Some convolution properties of analytic functionsLASHIN, A. Y.Applied mathematics letters. 2005, Vol 18, Num 2, pp 135-138, issn 0893-9659, 4 p.Article

Some extremal bounds for subclasses of univalent functionsWISNIOWSKA-WAJNRYB, Agnieszka.Applied mathematics and computation. 2009, Vol 215, Num 7, pp 2634-2641, issn 0096-3003, 8 p.Article

Certain classes of analytic functions concerned with uniformly starlike and convex functionsNISHIWAKI, Junichi; OWA, Shigeyoshi.Applied mathematics and computation. 2007, Vol 187, Num 1, pp 350-355, issn 0096-3003, 6 p.Conference Paper

  • Page / 5